# SDR SWAA2021031546974

- Difficulty date: February 3, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT AFT CARGO BAY BS947 LBL10 WL179. / FRAME SECTION REPLACEMENT ACCOMPLISHED ON CUSTOMER CARD # U276344. FRAME SECTION REPLACED AT STA 947 BETWEEN STR 23L - 23R.
